# SDR DHL2008805514

- Difficulty date: March 5, 2008
- Submitted: March 27, 2008
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- Aircraft time: 84,609 hours, 31,089 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Damaged
- Location: Fuselage
- Part time: 84,609 hours, 31,089 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR, FWD LOWER CORNER REPAIR DOES NOT C/W SR08530021, AD2000-20-08 AND S/B 53-075.  PERFORM REPAIR AND DOCUMENT IN A/C LOG AND ON 337 FORM.  PERFORMED MAJOR REPAIR IAW AD2000-20-08, S/B DC8 53-075, DOUGLAS DWG 5750776, SR08530021.  REMOVED EXISTING REPAIR DOUBLER IAW SRM 51-1-20D.  CUT OUT DAMAGED SECTION IAW DOUGLAS DWG SR08530021.  PERFORMED NDT INSP IAW DC8 NDT SPM PART 06-10-01-001.  NEITHER CRACK NOR CORROSION FOUND.  ENCLOSED SMN FORM 242-2.  FABRICATED REPAIR DOUBLER (AL7075T6 0.090") FILLER (AL7075T6 0.080") AND REPAIR TRIPLER (AL7075T6 0.125") IAW DOUGLAS DWG SR08530021.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS IAW SRM 51-1-8B.  INSTALLED REPAIR PARTS IAW DOUGLAS DWG SR08530021, SRM 51-1-11, SRM 51-1-21, SRM 51-1-20D, SRM 51-3-1 (TORQUE).  INSP REQUIREMENTS: WITHIN 170000 LANDINGS AFTER ACCOMPLISHEMENT OF THIS REPAIR PERFORM NON DESTRUCTIVE INSP PROCEDURE SN08530001.7001 (INSP INTERVAL 4400 LANDING CYCLES, NEXT INSP 48.089 LANDING CYCLES, TYPE REPAIR: PERMANENT) IAW DOUGLAS DWG SR08530021.
